# SDR QXEA200700447

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 21,940 hours, 31,785 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Dislodged
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2248, DURING TAXI OUT, PLASTIC LIGHT COVER FELL DOWN.  MAINTENANCE REINSTALLED PLASTIC LIGHT COVER.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
